You are here

Földvári Attila József

Földvári Attila József

Földvári Attila József
Name: Földvári Attila József
Other profiles: MTMT

Publication list

Uploaded publications:
5
Publications in DEA:
5
OA:
2
Date range:
2011-2019
2019
  1. Földvári, A., Horváth, G.: The complexity of the equation solvability and equivalence problems over finite groups.
    Int. J. Algebr. Comput. 30 607-623, 2019.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2018
  1. Földvári, A.: The complexity of the equation solvability problem over nilpotent groups.
    J. Algebra. 495 289-303, 2018.
    Journal metrics:
    Q1 Algebra and Number Theory
2017
  1. Földvári, A.: The complexity of the equation solvability problem over semipattern groups.
    Int. J. Algebr. Comput. 27 (02), 259-272, 2017.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
2013
  1. Földvári, A.: Egyenletmegoldhatóság bonyolultsága szemipattern csoportok felett.
    In: "Együtt a biztosabb tudományos karrierért, a jövőtervezésért" című VII. Ph.D.-Konferencia előadásai (Budapest, 2013. október. 11.). Szerk.: Koncz István, Szova Ilona, Professzorok az Európai Magyarországért Egyesület, Budapest, 322-345, 2013. ISBN: 9789638991508
2011
  1. Németh-Durkó, E., Földvári, A.: Biomasszából előállított tömörítvények gazdasági értékelése.
    In: Interdiszciplináris kutatás : a Debreceni Egyetem hallgatóinak tanulmányai. Szerk.: Mező Ferenc, Debreceni Egyetemi K., Debrecen, 66-79, 2011. ISBN: 9789633181201
updated: 2024-07-21, 02:06

SCImago quartiles of
scientific journal articles

Number of scientific articles: 3
Q1 1 (33.3%)
Q2 2 (66.7%)
-
OK

SCImago subject areas and categories

Mathematics (3)
Mathematics (miscellaneous) (2)
Algebra and Number Theory (1)

Genre chart

Year chart

Language chart